since using cpap machine started swelling in feet,ankles,hands and stomach. stopped using machine for 4 days swelling went away. started using again for 3 days swelling came back. doctor has ruled out possible causes other than cpap machine
That's an unusual side effects, but not unheard of. It sounds like you're proven cause and effect. I agree with BoHager that maybe you should play around with your humidity settings. If that doesn't work, talk to your sleep doctor about trying different settings/models for your CPAP machine.
I hope you get an answer to this question, I am going through the exact same thing.Also have burning in eyes.Does your CPAP have humidifier? Mine does, I think that might have something to do with it. Also on fluid pill and it's not helping with it nor is the anti-inflamitory. I am takeing in moist air all night and retaining it ( urination is way down to )Hope we can both get some help!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.